# SDR DHL2000706002

- Difficulty date: June 21, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED AT FWD LEFT CORNER AT BS 360 PANEL FROM RBL 24.0 TO 48.0.  REMOVED FLOORBOARD, FABRICATED DOUBLERS PER SRM 53-20-1.  ALODINED AND PRIMED PER SRM 53-20-1.  INSTALLED FLOOR PANEL PER SRM 51-30-2.
